# SDR YENA20151230673

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 48,605 hours, 17,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008518
- Condition: Inoperative
- Location: Emergency Light
- Part time: 28,542 hours, 10,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT LIGHTS INOPERATIVE;  R & R AFT GALLEY EMERGENCY POWER SUPPLY UNIT WITH BATTERY IAW AMM 33-51-00.  OPS CHECK NORMAL.
